World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.

Central limit theorems for the real eigenvalues of large Gaussian random matrices

    https://doi.org/10.1142/S2010326317500022Cited by:15 (Source: Crossref)

    Let GG be an N×NN×N real matrix whose entries are independent identically distributed standard normal random variables Gij𝒩(0,1). The eigenvalues of such matrices are known to form a two-component system consisting of purely real and complex conjugated points. The purpose of this paper is to show that by appropriately adapting the methods of [E. Kanzieper, M. Poplavskyi, C. Timm, R. Tribe and O. Zaboronski, Annals of Applied Probability26(5) (2016) 2733–2753], we can prove a central limit theorem of the following form: if λ1,,λN are the real eigenvalues of G, then for any even polynomial function P(x) and even N=2n, we have the convergence in distribution to a normal random variable

    1𝔼(N)(Nj=1P(λj/2n)𝔼Nj=1P(λj/2n))𝒩(0,σ2(P))
    as n, where σ2(P)=22211P(x)2dx.

    AMSC: 60B20, 60F05, 15B52